MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATORS (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATORS (ICD)
Model Number D023
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 10/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) device received one appropriate shock after 40 seconds of ventricular tachycardia (vt).The patient had a syncopal episode.The plan is to continue monitoring and options for faster therapy delivery were discussed.This device remains in service.No adverse patient effects were reported.

Brand Name
DYNAGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATORS (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18021756
Report Number2124215-2023-59965
Device Sequence Number7582451
Product Code LWS
UDI-Device Identifier00802526533921
UDI-Public00802526533921
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/29/2023
Device Model NumberD023
Device Catalogue NumberD023
Device Lot Number254685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2023
Initial Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale